# SDR ARWA981109

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LONGERON 22R END CAP 6.5 INCH CRACK STA 990.  REPLACED END CAP FITTING PER SRM 51-1-20 UNDER WORK ORDER NR 1302.
